# SDR SWIA2025111800007

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 51,266 hours, 44,654 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R1086110
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON THE RH WING PLUG RIB LOCATED BETWEEN WS353.00 AND WS 389.00  WAS  FOUND TO BE OUT OF LIMITS PER SRM 57-21-12 . DAMAGE IS OUT OF LIMITS AND THE REPLACEMENT OF THE STRUCTURALLY SIGNIFICANT ITEM IS CLISSIFIED AS A MAJOR REPAIR.  OPEN
